MathSciNet Relay Station
MathSciNet bibliographic data
MR1666887 60F10 (31C25 60J45)
Takeda, Masayoshi Asymptotic properties of generalized Feynman-Kac functionals. Potential Anal. 9 (1998), no. 3, 261–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement